MAUDE Adverse Event Report: TENEX HEALTH, INC. TX SYSTEM - TX1 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX SYSTEM - TX1 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported pain and observed a retained portion of the microtip needle emerging from their foot 4-6 weeks following a procedure with the tenex system (approximately between (b)(6) 2025).Patient extracted the needle under direction from their doctor and is expected to follow up with the doctor.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Pictures of the removed needle fragment were provided by the reporter.It was confirmed that the microtip needle had separated from the rest of the handpiece.The fracture site did not immediately indicate a specific cause for the failure.

Brand Name
TX SYSTEM - TX1 MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key23297041
Report Number1000135560-2025-00036
Device Sequence Number18690379
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public(01)00857156006215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown